MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 S-ROM*STM STD,30NK 14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC 1818910 S-ROM*STM STD,30NK 14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523291
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that this patient had her right hip replaced recently and weeks after began to have some drainage from her wound.She had a consultation and hip aspiration which indicated there was most likely an infection present.Surgeon brought the patient to william beaumont troy for an i&d procedure.The hip ball, stem, and liner was explanted.The 48mm sector cup and srom sleeve was left implanted.The wound and joint was washed out and new components were implanted.Doi: (b)(6) 2018; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7609161
Report Number1818910-2018-62384
Device Sequence Number19119143
Product Code MRA
UDI-Device Identifier10603295170969
UDI-Public10603295170969
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523291
Device Lot Number8641879
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight89